# SDR SWAA2021082097560

- Difficulty date: March 4, 2020
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N968WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36679
- Aircraft time: 28,469 hours, 17,224 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stiffener
- Condition: Damaged
- Location: Strut Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE AFT STRUT FAIRING STIFFENER I/B BOLTS LOOSE WITH ELONGATED HOLES IN STIFFENER. STIFFENER LOCATED UNDER FWD END OF PANEL 434BL. / COMPLIED WITH EA 1-754-2497
